MathSciNet Relay Station
MathSciNet bibliographic data
MR907825 35Q10 (76D05)
Titi, Edriss Saleh On a criterion for locating stable stationary solutions to the Navier-Stokes equations. Nonlinear Anal. 11 (1987), no. 9, 1085–1102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement